Advertisement

Commentarii Mathematici Helvetici

, Volume 54, Issue 1, pp 218–223 | Cite as

A homological characterization of foliations consisting of minimal surfaces

  • Dennis Sullivan
Article

Keywords

Minimal Surface Volume Form Transverse Volume DENNIS SULLIVAN Orientable Foliation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [P]Plante, J. Foliation with measure preserving holonomy, Ann. Math.102 327–362, (1975).MathSciNetCrossRefzbMATHGoogle Scholar
  2. [R]Rummler, Hansklaus Feuilletages Compacts et Metrique Riemanniennes I.H.E.S. preprint (November 1977).Google Scholar
  3. [S1]Sullivan, D. Cycles for the dynamical study of foliated manifolds and complex manifolds Inventions Math.36, 225–255 (1976).MathSciNetCrossRefzbMATHGoogle Scholar
  4. [S2]Sullivan, D. A foliation by geodesics is characterized by having no tangent homologies. George Cooke Memorial Volume. Journal of Algebra 1978.Google Scholar
  5. [RS]Ruelle, D. andSullivan, D. Currents, flows and diffeormorphisms Topology vol. 14 #4.Google Scholar

Copyright information

© Birkhäuser Verlag 1979

Authors and Affiliations

  • Dennis Sullivan
    • 1
  1. 1.I.H.E.S.Bures-sur-YvetteFrance

Personalised recommendations